# SDR DALA1226950946

- Difficulty date: April 21, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 59,819 hours, 45,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON LBL 44.5 AFT CABIN AREA, FRAME 1098, REPLACED SECTION OF SEAT TRACK FROM STA 1068 TO STA 1127 SPLICE TO SPLICE PER MD88 SRM 53-05 FIG 4.
